# SDR ASAA0956415

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,230 hours, 3,415 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAL SUPPORT ANGLE RT WING TRAILING EDGE PANEL.  REMOVED AND REPLACED SEAL SUPPORT ANGLE.
